# SDR YENA200585

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 17,726 hours, 6,598 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A'S REPORT ACRID BURNING SMELL ON A/C RT AT ROWS 20 OR 21. LIVE TV TURNED OFF, SMELL WAS INTERMITTENT FROM THEN ON. ACCOMPLISHED WITH TSM 23-39-00-810-801 NO DISCREPANCIES NOTED. REMOVED AND REPLACED SB AT 20 AND 21 DEF AND VDU AT 20 DEF AND 21 DEF AS PRECAUTIONARY. PERFORMED TSM 24-00-00-810-823. NO ODORS OR FAULTS FOUND.
